Some weighted approximation properties of nonlinear double integral operators
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we present some recent results on weighted pointwise convergence and the rate of pointwise convergence for the family of nonlinear double singular integral operators in the following form: \begin{equation*} T_{\eta }\left( f;x,y\right) =\underset{\mathbb{R}^{2}}{\iint }K_{\eta}\left( t-x,s-y,f\left( t,s\right) \right) dsdt,\text{ }\left( x,y\right) \in \mathbb{R}^{2},\text{ }\eta \in \Lambda , \end{equation*} where the function $f: \mathbb{R}^{2}\rightarrow \mathbb{R}$ is Lebesgue measurable on $\mathbb{R}^{2}$ and $\Lambda $ is a non-empty set of indices. Further, we provide an example to support these theoretical results.
Abstract
In this paper, we present some recent results on weighted pointwise convergence and the rate of pointwise convergence for the family of nonlinear double singular integral operators in the following form: \begin{equation*} T_{\eta }\left( f;x,y\right) =\underset{\mathbb{R}^{2}}{\iint }K_{\eta}\left( t-x,s-y,f\left( t,s\right) \right) dsdt,\text{ }\left( x,y\right) \in \mathbb{R}^{2},\text{ }\eta \in \Lambda , \end{equation*} where the function $f: \mathbb{R}^{2}\rightarrow \mathbb{R}$ is Lebesgue measurable on $\mathbb{R}^{2}$ and $\Lambda $ is a non-empty set of indices. Further, we provide an example to support these theoretical results.
참고문헌 (21)
- G. Alexits, "International Series of Monographs in Pure and Applied Mathematics, Vol. 20" (1961), Pergamon Press
- C. Bardaro, "On approximation properties for some classes of linear operators of convolution type", Atti Sem. Mat. Fis. Univ. Modena, 33(2), pp.329~356 (1984)
- C. Bardaro, "Nonlinear Integral Operators and Applications, De Gruyter Ser. Nonlinear Anal. Appl. 9" (2003), Walter de Gruyter
- C. Bardaro, "Nonlinear integral operators with homogeneous kernels: pointwise approximation theorems", Appl. Anal., 90(3-4), pp.463~474 (2011)[DOI]
- P. L. Butzer, "Fourier Analysis and Approximation, Vol. I" (1971), Academic Press
- A. D. Gadjiev, "The order of convergence of singular integrals which depend on two parameters, Special problems of Functional Analysis and Their Appl. to the Theory of Diff. Eq. and the Theory of Func", pp.40~44 (1968)
- S. R. Ghorpade, "A Course in Multivariable Calculus and Analysis" (2010), Springer
- H. Karsli, "Convergence and rate of convergence by nonlinear singular integral operators depending on two parameters", Appl. Anal., 85(6-7), pp.781~791 (2006)[DOI]
- R. G. Mamedov, "On the order of convergence of m-singular integrals at generalized Lebesgue points and in the space <TEX>$L_{p}(-{\infty},{\infty})$<", TEX>, 1963, pp.27(2), 287~304
- J. Musielak, "On some approximation problems in modular spaces, Constructive Function Theory 1981", Proc. Int. Conf., pp.455~461 (1983)
- W. Rudin, "Real and Complex Analysis" (1987), Mc-Graw Hill Book Co.
- B. Rydzewska, "Approximation des fonctions par des integrales singulieres ordinaires", Fasc. Math., 7, pp.71~81 (1973)
- B. Rydzewska, "Approximation des fonctions de deux variables par des integrales singulieres doubles", Fasc. Math., 8, pp.35~45 (1974)
- S. Siudut, "On the convergence of double singular integrals", Comment. Math., 28(1), pp.143~146 (1988)
- E. M. Stein, "Singular Integrals and Differentiability Properties of Functions" (1970), Princeton Univ. Press
- T. Swiderski, "Nonlinear singular integrals depending on two parameters", Comment. Math., 40, pp.181~189 (2000)
- R. Taberski, "Singular integrals depending on two parameters", Prace Mat., 7, pp.173~179 (1962)
- R. Taberski, "On double integrals and Fourier series", Ann. Polon. Math., 15, pp.97~115 (1964)[DOI]
- R. Taberski, "On double singular integrals", Prace Mat., 19, pp.155~160 (1976)
- G. Uysal, "A new approach to nonlinear singular integral operators depending on three parameters", Open Math., 14, pp.897~907 (2016)
- G. Uysal, "On pointwise convergence of bivariate nonlinear singular integral operators", Kuwait J. Sci., 44(2), pp.46~57 (2017)
